# SDR HEEA0010991

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD DIGIT OFF WITH "1" SELECTED.  ATC SHOWS "5". PERFORMED PRELIMINARY INSPECTION, COULD NOT DUPLICATE PROBLEM.  FOUND UNIT STAYS "ON" IN "OFF" FUNCTION.  TROUBLESHOT AND FOUND Q2 TRANSISTOR BAD. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
